# SDR ASOA03523

- Difficulty date: October 20, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R319805
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE BOTTOM PASSENGER DOOR STEP WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE BOTTOM PASSENGER DOOR STEP.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
